MAUDE Adverse Event Report: ETHICON INC. PROLENE SUTURE 18"(45CM) 8-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE SUTURE 18"(45CM) 8-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number M8730
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent a coronary artery bypass graft procedure on an unknown date in 2019 and suture was used.The suture broke during use.No additional information was provided.There were no patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch mjj818 and no non-conformances were identified.

Brand Name
PROLENE SUTURE 18"(45CM) 8-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8691375
Report Number2210968-2019-82652
Device Sequence Number19297286
Product Code GAW
UDI-Device Identifier10705031045941
UDI-Public10705031045941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberM8730
Device Lot NumberMJJ818
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date06/14/2019
Patient Sequence Number1